# SDR RAIA00809005

- Difficulty date: September 6, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NOSE GEAR DOORS DID NOT RETRACT. MAINT REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER. SYS OPS CHECKED GOOD.  (K)
